Bulletin of the American Mathematical Society

The “fundamental theorem of algebra” for quaternions

Samuel Eilenberg and Ivan Niven

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 4 (1944), 246-248.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505735

Mathematical Reviews number (MathSciNet)
MR0009588

Zentralblatt MATH identifier
0063.01228

Citation

Eilenberg, Samuel; Niven, Ivan. The “fundamental theorem of algebra” for quaternions. Bull. Amer. Math. Soc. 50 (1944), no. 4, 246--248. https://projecteuclid.org/euclid.bams/1183505735


Export citation